# SDR CALA0400534

- Difficulty date: June 13, 2004
- Submitted: June 14, 2004
- Operation: Air carrier
- Aircraft: N13248
- Make and model: Boeing 737824
- Aircraft serial: 28808
- Aircraft time: 14,494 hours, 5,183 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Part number: 143A948535
- Condition: Corroded
- Location: Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LOWER ANGLE AT AFT BULKHEAD OF FORWARD CARGO COMPARTMENT CORRODED.  THE ANGLE WAS REMOVED AND REPLACED IAW SRM 51-40-02.
